If you need an accessible version of this item please contact JSTOR User Support

An Elementary Calculation of the Dihedral Angle of the Regular n-Simplex

Harold R. Parks and Dean C. Wills
The American Mathematical Monthly
Vol. 109, No. 8 (Oct., 2002), pp. 756-758
DOI: 10.2307/3072403
Stable URL: http://www.jstor.org/stable/3072403
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Elementary Calculation of the Dihedral Angle of the Regular n-Simplex
Preview not available

Page Thumbnails

  • Thumbnail: Page 
756
    756
  • Thumbnail: Page 
757
    757
  • Thumbnail: Page 
758
    758